# SDR 2017FA0000535

- Difficulty date: November 1, 2017
- Submitted: November 1, 2017
- Operation: General aviation
- Aircraft: N896WP
- Make and model: Airtrc AT802
- Aircraft serial: 8020504
- Aircraft time: 659 hours
- Engine: Pwc PT6A67AG
- Engine time: 659 hours
- Propeller: Hartzl HCB5MA3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Part number: PT300GA
- Part serial: 150537
- Condition: Inaccurate
- Location: Zone 400
- Part time: 659 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH, PILOT NOTICED OIL PRESSURE DROPPING AND JUST AT TOUCHDOWN, OIL PRESSURE DROPPED TO ZERO AND RED WARNING LIGHT ON GLASS DISPLAY CAME ON. PILOT SHUT ENGINE DOWN AND ROLLED TO STOP ON TAXIWAY. AFTER TROUBLESHOOTING, FAILURE OF THE ENGINE OIL PRESSURE SENSOR WAS DETERMINED TO BE THE PROBLEM. AIRCRAFT HAS NO OTHER OIL PRESSURE WARNING SYSTEM AS BACK UP BUT WE WILL BE INSTALLING ONE.  WE HAVE HAD TWO OF THESE SAME TYPE/MANUFACTURER OIL PRESSURE SENSORS ON THE TORQUE SYSTEM IN THIS MVP SYSTEM FAIL AS WELL. WE ARE ADDING A MECHANICAL OIL PRESSURE GAUGE TO THIS AIRCRAFT AS BACK UP, AS HAD THIS SYSTEM FAILED EARLIER IN THE FLIGHT IT COULD HAVE ENDED UP IN AN OFF AIRPORT LANDING WITH POSSIBLE DAMAGE TO THE AIRCRAFT.
